joepodolsky Posted October 16, 2006 Share Posted October 16, 2006 This forum has been so incredibly helpful with my other issues, I wonder if anyone has experience with this. I've been taking Tarceva for almost two months. It seems to have cleared visible metastases that were in my lung and no new problems are occuring. But about a week after starting the Tarceva, my nose started to drip. So this has been going on for many weeks. It runs clear fluid, like a nose bleed, out my nostrils and also becomes a post nasal drip that causes significant coughing. I've been taking Sudafed as a decongestant, and that helps somewhat. It stops the involuntary dripping and cause the fluid to coagulate into clumps of mucus. Some of those, of course, drip down into my esophagus, causing coughing, but much less frequently than before. My doc thinks it's a Tarceva side effect, but we don't really know. Has anyone else experienced this? Any suggestions? Thanks much, Joe Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.